Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 261, NWS Memphis, TN

August 31, 2017Alcorn County, Prentiss County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Aug 31, 2017, 4:59 PM CDT for Alcorn County, Prentiss County, Tippah County, Mississippi. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 31, 2017, 4:59 PM CDT (21:59 UTC)
Expired
Aug 31, 2017, 5:25 PM CDT
In force
26 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alcorn County, MS, Prentiss County, MS, Tippah County, MS

The radar

The Columbus AFB radar (KGWX), 99 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 11:13 AM CDTTornado WatchSPC11 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 10.0 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2017-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 20 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2017-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
20 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
525 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

125 
WUUS54 KMEG 312159
SVRMEG
MSC003-117-139-312245-
/O.NEW.KMEG.SV.W.0261.170831T2159Z-170831T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
459 PM CDT THU AUG 31 2017

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southeastern Tippah County in northeastern Mississippi...
  Northwestern Prentiss County in northeastern Mississippi...
  Central Alcorn County in northeastern Mississippi...

* Until 545 PM CDT

* At 459 PM CDT, a severe thunderstorm was located near Theo, or 8
  miles southwest of Corinth, moving north at 30 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Corinth, Booneville, Jumpertown, Hinkle, Theo, Kossuth, Allentown,
  Hightown, Collinstown, Biggersville, Crumtown, Blackland, Gaston,
  Gift, Lone Pine and Geeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted, act quickly and move to a
place of safety inside a sturdy structure such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for northeastern
Mississippi.

LAT...LON 3455 8865 3464 8880 3498 8879 3498 8848
TIME...MOT...LOC 2159Z 177DEG 27KT 3487 8864 

HAIL...<.75IN
WIND...60MPH
 
$$

TLSJr
2 follow-up statements
302 
WWUS54 KMEG 312202
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
502 PM CDT THU AUG 31 2017

MSC117-139-312211-
/O.CAN.KMEG.SV.W.0261.000000T0000Z-170831T2245Z/
Tippah MS-Prentiss MS-
502 PM CDT THU AUG 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPAH AND
NORTHWESTERN PRENTISS COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 PM CDT for northeastern
Mississippi.

LAT...LON 3477 8856 3487 8877 3498 8879 3498 8848
TIME...MOT...LOC 2201Z 189DEG 32KT 3489 8863 

$$

MSC003-312245-
/O.CON.KMEG.SV.W.0261.000000T0000Z-170831T2245Z/
Alcorn MS-
502 PM CDT THU AUG 31 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR CENTRAL ALCORN COUNTY...

At 501 PM CDT, a severe thunderstorm was located near Theo, or 7
miles southwest of Corinth, moving north at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Corinth, Theo, Hinkle, Kossuth, Gift, Allentown, Lone Pine and
Biggersville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a storm shelter or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 PM CDT for northeastern
Mississippi.

LAT...LON 3477 8856 3487 8877 3498 8879 3498 8848
TIME...MOT...LOC 2201Z 189DEG 32KT 3489 8863 

HAIL...<.75IN
WIND...60MPH
 
$$

TLSJr
661 
WWUS54 KMEG 312225
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
525 PM CDT THU AUG 31 2017

MSC003-312235-
/O.CAN.KMEG.SV.W.0261.000000T0000Z-170831T2245Z/
Alcorn MS-
525 PM CDT THU AUG 31 2017

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALCORN COUNTY IS
CANCELLED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.

A tornado watch remains in effect until 800 PM CDT for northeastern
Mississippi.

LAT...LON 3477 8856 3487 8877 3498 8879 3498 8848
TIME...MOT...LOC 2223Z 177DEG 27KT 3507 8864 

$$

TLSJr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 2:50 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Aug 31, 2:50 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
250 PM CDT Thu Aug 31 2017

.DISCUSSION...

Bands from Harvey are impacting much of the Mid-South at this time
and will continue to do so tonight into Friday. Threat for spin
up tornadoes seems to have shifted more east in the last hour.
Northeast Mississippi and areas of West Tennessee near the
Tennessee River will continue to see the threat into the early
evening hours as the center of Harvey tracks northeastward through
Northwest Mississippi. May be able to trim the Tornado Watch but
will wait another hour to make sure.

Heavy bands of rain will produce rainfall rates up to 2-2.5 inches
an hour. By the time it starts winding down, expect a wide swath
of 4-8 inches across a good portion of the Mid-South with isolated
higher amounts.

After Harvey moves out late Friday, surface high pressure will
build into the Mid-South. Although the region, will remain in a
broad upper trof. Some models show some shower development across
portions of East Arkansas Friday Night into Saturday morning due
to a shortwave, but for now have left the forecast dry. Expect
pleasant conditions for the weekend with highs in the mid 70s to
mid 80s.

Another cold front will move into the Mid-South Tuesday into
Wednesday and will bring another chance for showers and
thunderstorms to the Mid-South. The latest ECMWF keeps chances for
showers and thunderstorms into Thursday as a SFC low develops
along the front. The GFS however clears the front. For now, will
carry POPS across portions of the eastern areas of the Mid-South.

KRM

&&

.AVIATION...

The remnants of Harvey are expected to gradually track NE across
North Mississippi this afternoon into tonight, exiting into Middle
early Friday. Expect widespread MVFR conds with occasional IFR
conditions in the heavier SHRAS and TSRAS. TSRA threat will
diminish this evening. Gusty winds at KJBR, KMEM, KMKL anticipated
to be NE/N through much of the period. KTUP will gradually veer
from SE through west to NW by later tonight.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch through Friday morning for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Phillips-Poinsett-
     Randolph-St. Francis.

     Wind Advisory until 1 AM CDT Friday for Clay-Craighead-
     Crittenden-Cross-Greene-Lawrence-Lee AR-Mississippi-
     Phillips-Poinsett-Randolph-St. Francis.

     Flash Flood Watch through Friday evening for Mississippi.

MO...Flash Flood Watch through Friday morning for Dunklin.

     Wind Advisory until 1 AM CDT Friday for Dunklin-Pemiscot.

     Flash Flood Watch through Friday evening for Pemiscot.

MS...Flash Flood Watch through Friday morning for Alcorn-Benton MS-
     Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
     Tallahatchie-Tate-Tippah-Tunica-Union-Yalobusha.

     Wind Advisory until 1 AM CDT Friday for Calhoun-Coahoma-DeSoto-
     Lafayette-Marshall-Panola-Quitman-Tallahatchie-Tate-Tunica-
     Yalobusha.

     Wind Advisory until 1 PM CDT Friday for Alcorn-Benton MS-
     Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-Tippah-
     Tishomingo-Union.

TN...Flash Flood Watch through Friday morning for Fayette-Hardeman-
     Shelby.

     Wind Advisory until 1 AM CDT Friday for Fayette-Lauderdale-
     Shelby-Tipton.

     Flash Flood Watch through Friday evening for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Gibson-Hardin-Haywood-
     Henderson-Henry-Lake-Lauderdale-Madison-McNairy-Obion-
     Tipton-Weakley.

     Wind Advisory until 1 PM CDT Friday for Benton TN-Carroll-
     Chester-Crockett-Decatur-Dyer-Gibson-Hardeman-Hardin-
     Haywood-Henderson-Henry-Lake-Madison-McNairy-Obion-Weakley.

&&
Hazardous weather outlook, Aug 31, 3:11 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
311 PM CDT Thu Aug 31 2017

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-012215-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
311 PM CDT Thu Aug 31 2017

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Tonight

Rainfall associated with Tropical Depression Harvey will overspread
the Midsouth tonight. A flash flood watch has been issued for
much of the Mid-South.

There is slight and marginal risk for severe storms to the east of
the Mississippi River tonight. Damaging winds and a few rain-
embedded and fast-moving tornadoes are the main threats.

A wind advisory is in effect tonight in association with Harvey.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Heavy rainfall associated with Tropical Depression Harvey may
persist across portions of West Tennessee on Friday. A flash
flood watch is in effect.

A wind advisory is in affect across the eastern counties Friday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be likely be needed tonight.

KRM

In the hours before

Local storm report, Aug 31, 2:05 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     TORNADO          1 N TUPELO              34.28N 88.73W
08/31/2017                   LEE                MS   BROADCAST MEDIA

&&

JEB
Local storm report, Aug 31, 2:16 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
216 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   PUBLIC

            GRIFFIN STREET FLOODED.

&&

SJM
Local storm report, Aug 31, 2:19 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
219 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
08/31/2017                   PRENTISS           MS   PUBLIC

            TREES AND POWER LINES DOWN ON MEADOW CREEK ROAD.

&&

SJM
Local storm report, Aug 31, 2:27 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
227 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL STREETS FLOODED IN BLYTHEVILLE.

&&

SJM
Local storm report, Aug 31, 3:40 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
340 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     FLASH FLOOD      2 WSW TUNICA            34.68N 90.41W
08/31/2017                   TUNICA             MS   EMERGENCY MNGR

            FORESTDALE ROAD CLOSED DUE TO HIGH WATER.

&&

WOODALL
Local storm report, Aug 31, 4:03 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT THU AUG 31 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     HEAVY RAIN       2 E HARRISBURG          35.56N 90.69W
08/31/2017  E4.00 INCH       POINSETT           AR   PUBLIC

            WATER OVER HIGHWAY 14.

0810 AM     HEAVY SLEET      2 E HARRISBURG          35.56N 90.69W
08/31/2017  E4.00 INCH       POINSETT           AR   PUBLIC

            WATER OVER HIGHWAY 14.

0814 AM     HEAVY RAIN       2 E HARRISBURG          35.56N 90.69W
08/31/2017  E3.00 INCH       POINSETT           AR   PUBLIC

            WATER COMING OVER HIGHWAY 14 EAST OF HARRISBURG.

0900 AM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   LAW ENFORCEMENT

            SEVERAL ROADS WERE FLOODED IN THE HARRISBURG AREA.

1010 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL ROADS NEAR BLYTHEVILLE ELEMENTART SCHOOL WERE
            FLOODED.

1100 AM     FLASH FLOOD      BLYTHEVILLE             35.93N 89.92W
08/31/2017                   MISSISSIPPI        AR   PUBLIC

            SEVERAL STREETS FLOODED IN BLYTHEVILLE.

1211 PM     FLASH FLOOD      KENNETT                 36.24N 90.05W
08/31/2017                   DUNKLIN            MO   PUBLIC

            A DOMINOS RESTAURANT HAD TO BE CLOSED DUE TO FLOODING.

0115 PM     FLASH FLOOD      HARRISBURG              35.56N 90.72W
08/31/2017                   POINSETT           AR   PUBLIC

            GRIFFIN STREET FLOODED.

0115 PM     TORNADO          1 N TUPELO              34.28N 88.73W
08/31/2017                   LEE                MS   BROADCAST MEDIA

0139 PM     TORNADO          2 W MARIETTA            34.50N 88.51W
08/31/2017                   PRENTISS           MS   LAW ENFORCEMENT

            DEBRIS REPORTED AND TREES DAMAGED AT HIGHWAY 366 AND C.R.
            5334

0150 PM     TSTM WND DMG     BOONEVILLE              34.66N 88.57W
08/31/2017                   PRENTISS           MS   PUBLIC

            TREES AND POWER LINES DOWN ON MEADOW CREEK ROAD.

0319 PM     FLASH FLOOD      2 WSW TUNICA            34.68N 90.41W
08/31/2017                   TUNICA             MS   EMERGENCY MNGR

            FORESTDALE ROAD CLOSED DUE TO HIGH WATER.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 9:45 AM CDTSpecial Weather StatementMEGTate30 min
Aug 31, 9:53 AM CDTTornado WarningMEGTate18 min
Aug 31, 10:17 AM CDTSpecial Weather StatementMEGTunica43 min
Aug 31, 10:31 AM CDTSpecial Weather StatementMEGYalobusha44 min
Aug 31, 10:37 AM CDTSevere Thunderstorm WarningMEGPanola, Yalobusha23 min
Aug 31, 10:51 AM CDTTornado WarningMEGChickasaw, Lee, Pontotoc39 min
Aug 31, 10:55 AM CDTSevere Thunderstorm WarningMEGPanola, Yalobusha50 min
Aug 31, 11:09 AM CDTSevere Thunderstorm WarningMEGLafayette, Marshall38 min
Aug 31, 11:21 AM CDTTornado WarningMEGBenton, Tippah, Union39 min
Aug 31, 11:22 AM CDTTornado WarningMEGBenton53 min
Aug 31, 11:24 AM CDTTornado WarningMEGPanola51 min
Aug 31, 11:29 AM CDTTornado WarningMEGLee, Pontotoc, Union31 min
Aug 31, 11:36 AM CDTTornado WarningMEGPanola, Quitman, Tate, Tunica39 min
Aug 31, 11:40 AM CDTTornado WarningMEGCalhoun, Chickasaw35 min
Aug 31, 11:57 AM CDTTornado WarningMEGTate48 min
Aug 31, 11:58 AM CDTTornado WarningMEGBenton, Pontotoc, Tippah, Union32 min
Aug 31, 12:01 PM CDTTornado WarningMEGBenton, Marshall44 min
Aug 31, 12:03 PM CDTTornado WarningMEGBenton, Tippah42 min
Aug 31, 12:14 PM CDTTornado WarningMEGCalhoun, Chickasaw, Lafayette, Pontotoc31 min
Aug 31, 12:31 PM CDTTornado WarningMEGBenton, Tippah, Union29 min
Aug 31, 12:33 PM CDTTornado WarningMEGPanola, Tate, Tunica42 min
Aug 31, 12:44 PM CDTTornado WarningMEGLafayette, Pontotoc, Union31 min
Aug 31, 12:49 PM CDTTornado WarningMEGDeSoto41 min
Aug 31, 12:55 PM CDTTornado WarningMEGBenton, Tippah50 min
Aug 31, 1:02 PM CDTFlash Flood WarningMEGPanola, Quitman, Tate, Tunica6 hr
Aug 31, 1:07 PM CDTTornado WarningMEGItawamba, Lee38 min
Aug 31, 1:07 PM CDTTornado WarningMEGLee, Pontotoc, Union38 min
Aug 31, 1:23 PM CDTTornado WarningMEGPrentiss52 min
Aug 31, 1:24 PM CDTFlash Flood WarningMEGDeSoto3 hr
Aug 31, 1:37 PM CDTTornado WarningMEGLee, Prentiss, Tippah, Union38 min
Aug 31, 1:57 PM CDTTornado WarningMEGAlcorn18 min
Aug 31, 2:02 PM CDTTornado WarningMEGTippah43 min
Aug 31, 2:12 PM CDTTornado WarningMEGChickasaw, Pontotoc28 min
Aug 31, 2:26 PM CDTTornado WarningMEGTishomingo34 min
Aug 31, 2:36 PM CDTFlash Flood WarningMEGBenton, Marshall, Tippah9 hr
Aug 31, 2:51 PM CDTFlash Flood WarningMEGLafayette, Marshall3 hr
Aug 31, 3:15 PM CDTFlash Flood WarningMEGDeSoto, Lafayette, Marshall, Panola, Tate3 hr
Aug 31, 3:31 PM CDTFlash Flood WarningMEGBenton, DeSoto, Marshall9 hr
Aug 31, 4:32 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah28 min
Aug 31, 4:43 PM CDTFlash Flood WarningMEGDeSoto6 hr
Aug 31, 5:45 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Lafayette, Marshall, Panola, Quitman and 2 more6 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.